RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 2, Pages 291–294 (Mi dan40609)  

MATHEMATICS

On the approximate solution of singular integral equations and boundary value problems with a shift

N. Ya. Tikhonenko

I. I. Mechnikov Odessa State University

Full text: PDF file (452 kB)

Bibliographic databases:

Document Type: Article
UDC: 517:518.948
Presented: P. Ya. Kochina
Received: 03.05.1976

Citation: N. Ya. Tikhonenko, “On the approximate solution of singular integral equations and boundary value problems with a shift”, Dokl. Akad. Nauk SSSR, 230:2 (1976), 291–294

Citation in format AMSBIB
\Bibitem{Tik76}
\by N.~Ya.~Tikhonenko
\paper On the approximate solution of singular integral equations and boundary value problems with a shift
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 2
\pages 291--294
\mathnet{http://mi.mathnet.ru/dan40609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0463836}
\zmath{https://zbmath.org/?q=an:0357.45001}


Linking options:
  • http://mi.mathnet.ru/eng/dan40609
  • http://mi.mathnet.ru/eng/dan/v230/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019